# SDR SWAA2013070817963

- Difficulty date: July 1, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 45,779 hours, 26,560 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 35008307
- Part serial: 0844
- Condition: Faulty
- Location: Wheel Well
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY.  DURING CLIMB FIRE WARNING LIGHT ILLUMINATED, BELL SOUNDED, WHEEL WELL FIRE LIGHT ILLUMINATED.  R&R WHEEL WELL FIRE LOOP IAW MM & R&R WING BODY OVERHEAT UNIT IAW MM.
